Regularized Renormalization Group Reduction of Symplectic Maps

Access this Article

Search this Article

Author(s)

Abstract

By means of the perturbative renormalization group method, we study a long-time behaviour of some symplectic discrete maps near elliptic and hyperbolic fixed points. It is shown that a naive renormalization group (RG) map breaks the symplectic symmetry and fails to describe a long-time behaviour. In order to preserve the symplectic symmetry, we present a regularization procedure, which gives a regularized symplectic RG map describing an approximate long-time behaviour successfully.

Journal

  • Journal of the Physical Society of Japan

    Journal of the Physical Society of Japan 70(1), 49-54, 2001-01-15

    The Physical Society of Japan (JPS)

References:  6

Codes

  • NII Article ID (NAID)
    110001971877
  • NII NACSIS-CAT ID (NCID)
    AA00704814
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00319015
  • NDL Article ID
    5650016
  • NDL Source Classification
    ZM35(科学技術--物理学)
  • NDL Call No.
    Z53-A404
  • Data Source
    CJP  NDL  NII-ELS  J-STAGE 
Page Top